# SDR SWIA201335427

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,272 hours, 53,602 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE GEAR DOWN ON, RECEIVED THE AURAL LANDING GEAR RED GEAR WARNINGS.  AFTER ATC VERIFIED THAT THE GEAR WAS DOWN, COMPLIED WITH THE QRH & LANDED.  FLT6300 R & R LANDING GEAR HANDLE MODULAR ASSEMBLY IAW AMM.  INSPECTED LANDING GEAR INDICATION HARNESSES, NO DEFECTS NOTED.  SWUNG GEAR SEVERAL TIMES & OPERATIONS CHECKED GOOD.  PN 120-38594-401 SN ON 120346 SN OFF 120344
